# SDR UALA2012113006879

- Difficulty date: November 30, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,169 hours, 14,485 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Condition: Faulty
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO CONTROL CABIN AND COCKPIT TEMPS, HAD TO SWITCH BETWEEN AUTO AND TRIM AIR OFF.  REPLACED TRIM AIR REG VALVE.  BECAUSE NO FAULTS WERE FOUND, REMOVED BOTH TRIM AIR CHECK VALVES, FOUND OK AND INSTALL PROPER, ALSO CHECKED SENSE LINE ON TRIM AIR REG VALVE.
